# SDR I5PA2020012807702

- Difficulty date: January 27, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 58,949 hours, 32,251 cycles
- Engine: Pwa PW2037
- Engine time: 47,339 hours, 21,297 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 784750A5
- Part serial: 93115
- Condition: Making Metal
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG STARTER WAS REPLACED DUE TO OUT OF LIMIT CHIP DETECTOR FINDINGS DURING ROUTINE SERVICING OF THE STARTER.
